# SDR ARWA20020303

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 72,844 hours, 26,112 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fuse
- Condition: Blown
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE NR 1 MAIN & ALT TANK FUEL BOOST PUMPS POPPED C/B'S, WITH ASSOCIATED INDICATION OF NR 1 & 2 CSD TEMP INOP, NR 1 & 2 ENGINE OIL TEMP AND QTY INOP, GEAR LIGHTS INOP AND SPOILER PRESS ZERO, WITH OVERRIDE POSITION INOP.  ALL OTHER C/B'S CHECK NORMAL AND NO POWER BUS FAILURE LIGHT.  ABNORMAL CHECKLIST COMPLIED WITH, DIVERTED FROM GUA TO SAL WITHOUT INCIDENT.  REMOVED AND REPLACED SPOILER PUMP FUSES, SPOILER CHECK NORMAL IAW MM 27-62-0.  PERFORMED COMPLETE ELECTRICAL SYSTEM CHECK AND FOUND NORMAL IAW MM 24-20-0.  AIRCRAFT RETURNED TO SERVICE.
